i took 1 Lyrica ( sample from the Dr. ) bf I went to bed, next am felt as if I had a fullness/fluid on top of my head and doped all day. My balance was off a bit but no falls. The next day still like that until mid -afternoon. I have since read on Prohealth. com / fibro board where a large number of people have commented and it seems this has been a fairly common complaint. Others gained up to 20 lbs or had hands and feet swell ( fluid again ). Of course some felt they had been helped too. From what i read there, it seemed over half of those taking it did not plan to continue due to side effects
For myself, I don't plan on taking it again.
I was taken off Lyrica a week ago do to an allergice reaction .My Neurologist said it works on some but more than half his patients using it for pain management, restless leg and fibromyalgia, had so many side effects they have stopped taking it.
My doc switched me from Neurontin to Lyrica because she said it had less side effects. She was wrong. A month later, the right side of my face went numb and I could not talk--I felt like I had mush mouth and thought maybe I was having a stroke. I talked to the pharmacist and he said 15 % of patients on Lyrica get ataxia, so he was not surprised. I went off of it and went back on the Neurontin. My doc told me some of her patients became incontinent on Lyrica so be careful. Another point, I noticed that once I was off the Lyrica, I began having dreams again. Over time, the Lyrica caused me to either stop dreaming or stop remembering I dreamt at night. That drug had strange effects on me. I don't care for Neurontin either as I feel emotionally numb on it. But that is better than losing the feeling in my face and thinking I had a stroke. If you have questions, talk to your pharmacist. He or she will know more about the effects of it than the doctor who prescribed it.
Especially if you don`t tell your doctors cause they just prescribed them and not take them,One doctor prescribed Gabapentin(Neurontin) at first when i started to have GBS but paralysed from head to toes went to Rehab and they changed me for Lyrica ,I really tought that the Lyrica help me better with some pain and effect and was paralysing on the left side when i was overdoing exercise and tired .the doctor Had to bring me back to Neurontin but my accute pain ,back pain ,joint pain etc... i feel the pain more now wich i have since too long now can they help me my doctor aint in my body it does ******* hurt all over day after day if its my new lifestyle i dont want that life anymore .i was tested for arthrisis,arthrose, im sure i have Fibromyalgia and maybe more cause i deal with these symptoms everyday pain is not a way to live i have 25mgs Fentonyl patches ,I used them for months and stop them to see aint seeing more help with them when i was with 50mgs and the 100 ones was working better for some pain but not all of them ,and i am down to 10mgs and so week after using them for months and months now that i have to cheat for some releifs( take oxycodones 2x10 mgs) and find some Oxycontin on the street wich is illegal to own 1x 80mgs cut in 4 pieces of 20 mgs wich help me quote with my inside daily war of pains and im good for 2 days for me so for some of my pain i should need at least double dose of meds so what i would need is 40 mgs of OxyCodones for fast acting and and 40mgs of OxyContin for long lasting Per day wich is less then lots of other patients i know some has more painkiller and works all day and they fake to have some good times selling some taking some and working under wow WTF me that would need half of what they have just to have some hope for not quitting my battle(life) i cant even mowe my lawn ffs..... im frustrated as Hell ....Bob
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.